# SDR A6WA201140553

- Difficulty date: May 12, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 25,326 hours, 23,121 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE IS CRACKED AT FS 409.00+112 AND LBL 27.0.  R & R BRACKET AT FS 409.112, LBL 27.0 INBD SIDE IAW SRM 51-42-06.
